# SDR SWAA2019061233582

- Difficulty date: June 4, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 416A153117
- Condition: Damaged
- Location: Rt Emergen Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EMERGENCY EXIT HATCH ESCAPE STRAP HOOK ASSEMBLY CORRODED.      R&R STRAP IAW AMM.
